MathSciNet Relay Station
MathSciNet bibliographic data
MR1199238 28A80 (28C10 54G99 58F23)
Bandt, Christoph; Retta, Teklehaimanot Topological spaces admitting a unique fractal structure. Fund. Math. 141 (1992), no. 3, 257–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement